EconPapers    
Economics at your fingertips  
 

Existence of Subharmonic Solutions for a Class of Second‐Order p‐Laplacian Systems with Impulsive Effects

Wen-Zhen Gong, Qiongfen Zhang and X. H. Tang

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: By using minimax methods in critical point theory, a new existence theorem of infinitely many periodic solutions is obtained for a class of second‐order p‐Laplacian systems with impulsive effects. Our result generalizes many known works in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/434938

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:434938

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:434938